Zongwu Cai
Zongwu Cai
Department of Economics, University of Kansas
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα ku.edu - Αρχική σελίδα
Τίτλος
Παρατίθεται από
Παρατίθεται από
Έτος
Functional-coefficient regression models for nonlinear time series
Z Cai, J Fan, Q Yao
Journal of the American Statistical Association 95 (451), 941-956, 2000
7092000
Efficient estimation and inferences for varying-coefficient models
Z Cai, J Fan, R Li
Journal of the American Statistical Association 95 (451), 888-902, 2000
5442000
Trending time-varying coefficient time series models with serially correlated errors
Z Cai
Journal of Econometrics 136 (1), 163-188, 2007
3252007
Adaptive varying‐coefficient linear models
J Fan, Q Yao, Z Cai
Journal of the Royal Statistical Society: series B (statistical methodology …, 2003
2702003
Regression quantiles for time series
Z Cai
Econometric theory 18 (1), 169-192, 2002
2332002
Nonparametric quantile estimations for dynamic smooth coefficient models
Z Cai, X Xu
Journal of the American Statistical Association 103 (484), 1595-1608, 2008
2162008
Local linear estimation for time‐dependent coefficients in Cox's regression models
Z Cai, Y Sun
Scandinavian Journal of Statistics 30 (1), 93-111, 2003
1942003
Functional-coefficient models for nonstationary time series data
Z Cai, Q Li, JY Park
Journal of Econometrics 148 (2), 101-113, 2009
1702009
Nonparametric estimation of conditional VaR and expected shortfall
Z Cai, X Wang
Journal of Econometrics 147 (1), 120-130, 2008
1292008
Nonparametric estimation of varying coefficient dynamic panel data models
Z Cai, Q Li
Econometric Theory 24 (5), 1321-1342, 2008
1292008
Functional coefficient instrumental variables models
Z Cai, M Das, H Xiong, X Wu
Journal of Econometrics 133 (1), 207-241, 2006
1182006
Semiparametric quantile regression estimation in dynamic models with partially varying coefficients
Z Cai, Z Xiao
Journal of Econometrics 167 (2), 413-425, 2012
992012
Weighted nadaraya–watson regression estimation
Z Cai
Statistics & probability letters 51 (3), 307-318, 2001
902001
Asymptotic properties of Kaplan-Meier estimator for censored dependent data
Z Cai
Statistics & probability letters 37 (4), 381-389, 1998
891998
Uniform strong estimation under α-mixing, with rates
Z Cai, GG Roussas
Statistics & probability letters 15 (1), 47-55, 1992
841992
Application of a local linear autoregressive model to BOD time series
Z Cai, RC Tiwari
Environmetrics: The Official Journal of the International Environmetrics …, 2000
712000
Berry-Esseen bounds for smooth estimator of a distribution function under association
Z Cai, GG Roussas
Journal of Nonparametric Statistics 11 (1-3), 79-106, 1999
691999
Estimating a distribution function for censored time series data
Z Cai
Journal of Multivariate Analysis 78 (2), 299-318, 2001
622001
Kaplan–Meier estimator under association
Z Cai, GG Roussas
Journal of Multivariate Analysis 67 (2), 318-348, 1998
561998
Smooth estimate of quantiles under association
Z Cai, GG Roussas
Statistics & probability letters 36 (3), 275-287, 1997
501997
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20